# SDR CA020723002

- Difficulty date: June 26, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Beech A24R
- Aircraft time: 2,285 hours
- Engine: Lyc IO360A1A
- Propeller: Mcauly 2D34C9
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Arm
- Part number: 1695240483
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS WERE FOUND TO BE LOOSE. AFTER INVESTIGATION IT WAS FOUND THAT THE FLAP ARMS THAT JOIN THE FLAP CONTROL TUBE TO THE FLAP RODS HAD ELONGATED BOLT HOLES DUE TO WEAR. THE ELONGATED HOLES ARE THE ONES WHERE THE CLEVIS BOLTS ATTACH THE ARMS TO THE FLAP CONTROL TUBE. BOTH FLAP ARMS WERE FOUND WITH APPROXIMATELY THE SAME CONDITION.
